MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER PUREPOINT LASER; LASER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER PUREPOINT LASER; LASER, OPHTHALMIC
Catalog Number 8065750597
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that in an ophthalmic system, laser did not fire.Procedure details and patient impact have not been provided.Additional information has been requested; none has been received till date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.The company representative was able to resolve the reported event remotely with the customer.It was found that the customer inadvertently, pressed the emergency stop button by mistake.The system was not tested (on-site).However, it was concluded that the root cause of the reported event is attributed to user.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed.There were no relevant contributing factors identified.A review for complaints reported against this serial number was performed.There were no relevant complaints found, as part of this investigation.The root cause of the reported event is attributed to user error.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
PUREPOINT LASER
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23062685
Report Number2028159-2025-01363
Device Sequence Number9849587
Product Code HQF
UDI-Device Identifier00380657505975
UDI-Public(01)00380657505975(17)260220(11)160220(10)NA
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K062624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue Number8065750597
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured02/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown